MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE VERSA+ 1.2 ML

PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE VERSA+ 1.2 ML
Model Number 40083
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nodule (4551)
Date of Event 08/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
At some time approximately 27 months earlier at patient received " revanesse versa" (unconfirmed as no lot # was provided) into her lips by an rn.There were no recorded adverse events or concerns.Two years and 3 months later the patient noticed a small non inflamed ridge on her everted, inner, upper lip.The ridge was on the mucosa in line with the occlusion of the teeth.The line even had gaps corresponding to the spaces between the patient's teeth.The injector described the patient as "under stress".There was no medical director documented on the ae notification forms which suggests the patient did not have a medical assessment for her concern.My clinical opinion is that this does not represent an have adverse event.The line on the mucosa of the upper lip is the classic appearance seen when someone habitually bites onto their lip.This is a very common finding and occurs more often when individuals are nervous or stressed.Internal report number: (b)(4).

Brand Name
REVANESSE VERSA+ 1.2 ML
Common Device Name
REVANESSE VERSA+
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway n.
aurora, on L4G 4 C3
CA  L4G 4C3
Manufacturer Contact
ario khoshbin
138 industrial parkway n
aurora, on L4G 4-C3
CA   L4G 4C3
MDR Report Key20286458
Report Number3004423487-2024-00018
Device Sequence Number20658203
Product Code LMH
UDI-Device Identifier10669808001038
UDI-Public10669808001038
Combination Product (Y/N)Y
PMA/510(K) Number
P160042 S004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number40083
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2024
Initial Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale